# SDR QMLDMR0252

- Difficulty date: October 22, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N405LN
- Make and model: Bell 412
- Aircraft serial: 33025
- Aircraft time: 16,737 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 205030889039
- Condition: Cracked
- Location: Tailboom
- Part time: 16,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM RIB AT BOOM STA 138 CRACKED 1.05" AT TOP.
